Members with interests in commutative algebra

Publications in commutative algebra

A. Boralevi, D. Faenzi, P. Lella. A construction of equivariant bundles on the space of symmetric forms, accepted on Revista Matemática Iberoamericana, 2021.
Y. Kambe, P. Lella. The Gröbner fan of the Hilbert scheme, Annali di Matematica Pura ed Applicata, 200:547–594, 2021.
D. Alberelli, P. Lella. Strongly stable ideals and Hilbert polynomials, J. Softw. Algebra Geom., 9:1-9, 2019.
A. Boralevi, D. Faenzi, P. Lella. Truncated modules and linear presentations of vector bundles, Int. Math. Res. Not. IMRN, 17:5347-5377, 2018.
V. Beorchia, P. Lella, E. Schlesinger. The maximum genus problem for locally Cohen-Macaulay space curves, Milan J. Math., 86(2):137-155, 2018.
F. Cioffi, P. Lella, M.G. Marinari. A combinatorial description of finite O-sequences and aCM genera, J. Symbolic Comput., 73:104-119, 2016.
J. Brachat, P. Lella, B. Mourrain, M. Roggero. Extensors and the Hilbert scheme, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5), 16(1):65-96, 2016.
P. Lella, M. Roggero. On the functoriality of marked families, J. Commut. Algebra, 8(3):367-410, 2016.
© 2021 GAA@polimi Generated with Hugo and inspired by Resume theme Last update: September 13, 2023